Iterative algorithm for a family of generalized strictly pseudononspreading mappings in CAT(0) spaces

Chinedu Izuchukwu, Godwin Chidi Ugwunnadi, Oluwatosin Temitope Mewomo*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

The main purpose of this paper is to introduce a new mapping given by a finite family of generalized strictly pseudononspreading mappings. Also, we introduce a viscosity-type proximal point algorithm and prove its strong convergence to a common solution of a finite family of monotone inclusion problems and fixed point problem for the new mapping in a complete CAT(0) space. A numerical experiment is presented to illustrate the performance of our method as well as comparing it with some related methods in the literature. Our numerical experiment shows that our algorithm converges faster than that proposed by Takahashi and Shimoji (Math Comput Model 32:1463–1471, 2000) and Ugwunnadi et al. (Afr Mat 30(1–2):151–169, 2019).

Original languageEnglish
Article number15
JournalBoletin de la Sociedad Matematica Mexicana
Volume27
Issue number1
DOIs
Publication statusPublished - Mar 2021
Externally publishedYes

Keywords

  • CAT(0) spaces
  • Generalized strictly pseudononspreading mapping
  • Monotone operators
  • Nonspreading
  • Strong convergence
  • W-mapping

Fingerprint

Dive into the research topics of 'Iterative algorithm for a family of generalized strictly pseudononspreading mappings in CAT(0) spaces'. Together they form a unique fingerprint.

Cite this